The approximation of bivariate functions by modified bivariate operators and GBS operators associated

Authors

  • Ovidiu T. Pop National College "Mihai Eminescu", Satu Mare, Romania

DOI:

https://doi.org/10.33993/jnaat412-977

Keywords:

linear positive operators, GBS operators, bivariate operators, Voronovskaja-type theorem, approximation theorem, generalized boolean sum operator
Abstract views: 252

Abstract

In this paper we demonstrate a Voronovskaja-type theorem and approximation theorem for a class of modified operators and Generalized Boolean Sum (GBS) associated operators obtained (see (3)) from given operators.

Downloads

References

C. Badea and C. Cottin, Korovkin-type Theorems for Generalized Boolean Sum Operators, Colloquia Mathematica Societatis János Bolyai, 58, Approximation Theory, Kecskemét (Hungary), 1990, pp. 51-67.

D. Bărbosu, Polynomial Approximation by Means of Schurer-Stancu type Operators, Editura Universităţii de Nord Baia Mare, 2006.

G.H. Kirov, A generalization of the Bernstein polynomials, Math. Balkanica, New Series, 6 (1992) no. 2, pp. 147-153.

O.T. Pop, The generalization of Voronovskaja's theorem for a class of linear and positive operators, Rev. Anal. Numér. Théor. Approx., 34 (2005) no. 1, pp. 79-91, http://ictp.acad.ro/jnaat/journal/article/view/2005-vol34-no1-art9

O.T. Pop, About some linear and positive operators defined by infinite sum, Dem. Math., XXXIX (2006) no. 2, pp. 377-388, https://doi.org/10.1515/dema-2006-0216 DOI: https://doi.org/10.1515/dema-2006-0216

O.T. Pop, The generalization of Voronovskaja's theorem for a class of bivariate operators, Studia Univ. "Babeş-Bolyai", Mathematica LIII (2008) no. 2, pp. 85-107.

O.T. Pop, The generalization of Voronovskaja's theorem for a class of bivariate operators defined by infinite sum, Anal. Univ. Oradea, Fasc. Matematica, XV (2008), pp. 155-169.

O.T. Pop, The approximation of bivariate functions by bivariate operators and GBS operators, Rev. Anal. Numé. Théor. Approx., 40 (2011) no. 1, pp. 64-79, http://ictp.acad.ro/jnaat/journal/article/view/2011-vol40-no1-art7

O.T. Pop, About some linear and positive operators, International Journal of Mathematics and Mathematical Sciences, 2007, Article ID91781, 2007, 13 pages, https://doi.org/10.1155/2007/91781 DOI: https://doi.org/10.1155/2007/91781

O.T. Pop, Voronovskaja-type theorems and approximation theorems for a class of GBS operators, Fasciculi Mathematici, 42 (2009), pp. 91-108.

A.F. Timan, Theory of Approximation of Functions of Real Variable, New York: Macmillan Co. 1963, MR22#8257. DOI: https://doi.org/10.1016/B978-0-08-009929-3.50008-7

E. Voronovskaja, Détermination de la forme asymptotique d'approximation des fonctions par les polynômes de M. Bernstein, C. R. Acad. Sci. URSS, 1932, pp. 79-85.

Downloads

Published

2012-08-01

Issue

Section

Articles

How to Cite

Pop, O. T. (2012). The approximation of bivariate functions by modified bivariate operators and GBS operators associated. Rev. Anal. Numér. Théor. Approx., 41(2), 157-168. https://doi.org/10.33993/jnaat412-977